# SDR AALA202508295998

- Difficulty date: August 22, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 44,128 hours, 18,988 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT STA 663, FROM RBL 12 TO RBL 36, RIGHT HAND ECS BAY AFT BULKHEAD UPPER INBOUND AND OUTBOUND SIDE.   REPAIRED PER SRM 57-10-10-2R-5.
